# SDR ASAA2016011514800

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,160 hours, 6,666 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL,  AFTER ENGINES STARTED. ACFT GROUNDED.  PERFORMED ZONE TEMP BITE, CLEARED CABIN SENSOR FAULT, SYS OPS CHECK GOOD IAW AMM 21-61-00700-806-002.
